- 05-15-2011, 10:51 PM
+ 0.5mg Cabergoline a week
AIs, SERMS on hand
Feeling some itchiness in my left nipple now and then. But i am on a very androgenic cycle and 750mg stanodrol so lots of DHT
i have some pubertal gyno... but i am wondering could it itch if it is disappearing? i know DHT would have some affect on the tissues...
- 05-16-2011, 04:04 AM
never had this issue on epi, but my advice would be to make sure that you dont itch it. as you said, it could very well be that it is causing your pubertal gyno to shrink. but just be sure to keep a close eye on it though.
- 05-16-2011, 04:33 AM
the stano-drol is DHT which also displaces estrogen at the tissues... so i am HOPING the itchiness is a good thing in this case
never had them itchy before
Going to add in some p5p/b6 and dose 20mg nolva tonight...
anyone else know if itchy could equal shrinky?
05-16-2011, 04:34 AM
- 5'9" 207 lbs.
- Join Date
- Apr 2010
- Rep Power
- Lv. Percent
Epi itches my nips too. Didn't turn out to be anything concerning for me.
Similar Forum Threads
- By ag77 in forum AnabolicsReplies: 16Last Post: 02-11-2008, 06:58 PM
- By ag77 in forum SupplementsReplies: 3Last Post: 02-08-2008, 09:04 PM
- By LilPsychotic in forum AnabolicsReplies: 2Last Post: 09-12-2007, 08:45 PM
- By FrankJ in forum AnabolicsReplies: 5Last Post: 08-01-2007, 10:43 AM